# SDR TWAA0003007

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, FOUND AFT CABIN STA 1307 FLOOR LEVEL LT SIDE, ALL THE WAY OTBD, AN OLD REPAIR WAS FULL OF CORROSION.  REMOVED CORROSION PER SPM 6-80-01.  MADE FILLER 0.025 7075-T6.  INSTALLED MEMBRANE DOUBLER PER SRM 53-05, SHEET 3 FIG 96.
